# SDR SWAA2024041763200

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR TO SIDEWALL SUPPORT IS CORRDED AT BS 500A - 500B; LBL 24; WL 156<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT  BS 396 TO BS 500D LBL 24 WL 156  IAW SRM 51-40-02-0G-0 AND DWG 143A7500.
